# SDR CALA2013093000713

- Difficulty date: September 28, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 46,011 hours, 16,254 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 26 ABC EMERGENCY AISLE LIGHT INOPERATIVE.  FOUND BLACK GROUND WIRE BROKEN AT INBD LEG QD CONNECTION, EIGHT INCHES BACK IN TRACK TRIM.  INSTALLED ENVIRONMENTAL SPLICE IAW SWM 20-10-13 PG 52.  OPERATIONS CHECKED GOOD.
